MathSciNet Relay Station
MathSciNet bibliographic data
MR166090 02.70
Sacks, Gerald E. A maximal set which is not complete. Michigan Math. J. 11 1964 193–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement